# SDR DALA2015093005883

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD FAN COWL HAS COMPOSITE DAMAGE AROUND AFT LATCH.  REPAIRED NR 1 ENGINE OTBD FAN COWL IAW PRI 536955-14, REV 0, AND ER/A 536955-14, REV. ORIGINAL.
